# SDR UPS204128

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE LT NR 5 BALANCE PANEL FITTING TO BE CORRODED.  MAINTENANCE REPLACED THE LT BALANCE PANEL HINGE FITTING IAW SRM 51-30-2 AND SRM 51-30-5.
